# SDR DL73S040109

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,546 hours, 35,011 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654319
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 685 MLG SIDE STRUT SUPPORT FITTINGS ON BOTH THE LT & RT WERE FOUND WITH CORROSION IN THE LUG BORES.  REMOVAL OF THE CORROSION RESULTED IN DECREASING THE LUG STRENGTH TO AN UNACCEPTABLE LEVEL.  THE FITTING ON BOTH SIDES OF THE AIRCRAFT WERE REMOVED AND NEW FITTINGS INSTALLED PER ER/A 088086-14.
